# SDR DLM90101250

- Difficulty date: May 15, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 37,368 hours, 20,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT CHECK MX FOUND EMERGENCY TRACK LIGHT INOPERATIVE, ROW 22.  RE-LAMPED AND NO HELP ON 5-16-10 DCA MX  REPLACED WIRING HARNESS. OPS CHECK OF LIGHT NOW     CHECKS OK.
